# SDR SCNA20240105004

- Difficulty date: December 8, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 52,715 hours, 25,872 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 65099: - - INFLIGHT A SUPERNUMERARY O2 MASK WAS FOUND TO BE LEAKING OXYGEN FOR APPROXIMATELY 10 MINUTES. 400 LBS OF O2 REMAIN ( SUPERNUMERARY OXYGEN MASKS ). - - RESOLUTION: DISPLACED L/H FORWARD FACING SUPERNUMERARY O2 MASK PER AMM 35-22-31 R/R O2 MASK STOWAGE CUP PER AMM'S STANDARD INDUSTRY PRACTICES. RETURNED MASK TO STOWED POSITION THIS CLEARS MEL 35-5-2-D MDDR# 121565 MC NOTIFIED.
